I have been on Wellbutrin for years now! Can it less effectiveness?
It is possible that it is not as effective as it used to be. This could be due to multiple factors. Your condition may be changing, you might need an adjustment in your dose, or you might need a different medicine altogether. I would voice my concerns to my healthcare provider if I were you! Tell him/her what your symptoms are and how you have been feeling. They might meed to tweak things a bit to help you feel like yourself again! Hope you feel better soon!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2012 • 3 answers
Posted 29 Jun 2012 • 5 answers
Posted 23 Nov 2013 • 2 answers
Posted 1 Jun 2014 • 3 answers
Posted 23 Jun 2015 • 2 answers